# SDR CALA2022122803512

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 120,720 hours, 18,701 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Nipple
- Condition: Missing
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 VERBAL LAV SERVICE REPORT -- NIPPLE MISSING FOR LAV SERVICE -- SEE PHOTO PHOTO ADDED INSTALLED NEW LAV SERVICE NIPPLE. OK FOR SERVICE. CALLED LAV SERVICE TRUCK. REFERENCE 38-32-03-50.
